Alert archive / Oklahoma / Tornado Warnings in 2024
Tornado Warning 162, NWS Norman, OK
NWS Norman, OK issued this tornado warning at Nov 3, 2024, 3:20 PM CST for Carter County, Jefferson County, Love County, Oklahoma. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 3, 2024, 3:20 PM CST (21:20 UTC)
- Expired
- Nov 3, 2024, 3:45 PM CST
- In force
- 25 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.25 in
Counties Carter County, OK, Jefferson County, OK, Love County, OK
The radar
The Altus AFB radar (KFDR), 138 km from the middle of the area, began a volume at 21:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 3, 2:02 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 9.3 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1168 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 523 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 256 m²/s²
- 0-3 km storm-relative helicity
- 317 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 7.9
The text
As transmitted.
289
WFUS54 KOUN 032120
TOROUN
OKC019-067-085-032145-
/O.NEW.KOUN.TO.W.0162.241103T2120Z-241103T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
320 PM CST Sun Nov 3 2024
The National Weather Service in Norman has issued a
* Tornado Warning for...
East central Jefferson County in southern Oklahoma...
Northwestern Love County in southern Oklahoma...
Southwestern Carter County in southern Oklahoma...
* Until 345 PM CST.
* At 320 PM CST, a severe thunderstorm capable of producing a tornado
was located 6 miles southeast of Grady, moving northeast at 50 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Healdton, Wilson, and Petersburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3393 9759 3395 9759 3398 9763 3399 9764
3421 9746 3410 9730 3390 9757
TIME...MOT...LOC 2120Z 223DEG 42KT 3398 9756
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
$$
Bunker1 follow-up statement
533
WWUS54 KOUN 032133
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
333 PM CST Sun Nov 3 2024
OKC067-032143-
/O.CAN.KOUN.TO.W.0162.000000T0000Z-241103T2145Z/
Jefferson OK-
333 PM CST Sun Nov 3 2024
...THE TORNADO WARNING FOR EAST CENTRAL JEFFERSON COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
LAT...LON 3398 9747 3405 9756 3408 9756 3421 9746
3410 9730
TIME...MOT...LOC 2133Z 221DEG 45KT 3407 9742
$$
OKC019-085-032145-
/O.CON.KOUN.TO.W.0162.000000T0000Z-241103T2145Z/
Love OK-Carter OK-
333 PM CST Sun Nov 3 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM CST FOR
NORTHWESTERN LOVE AND SOUTHWESTERN CARTER COUNTIES...
At 333 PM CST, a severe thunderstorm capable of producing a tornado
was located 7 miles south of Wilson, moving northeast at 50 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Healdton and Wilson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3398 9747 3405 9756 3408 9756 3421 9746
3410 9730
TIME...MOT...LOC 2133Z 221DEG 45KT 3407 9742
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
$$
BunkerWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Nov 3, 2:22 PM CST, 58 minutes earlier. Its key messages:
- Updated at 214 PM CST Sun Nov 3 2024 -Severe weather risk will continue through Monday, with damaging winds and tornadoes likely. -Considerable flash flooding potential through Monday. -Cooler and drier weather Tuesday and Wednesday, before rain/storm chances return.
Area forecast discussion, Nov 3, 2:22 PM CST, 58 minutes before
Area Forecast Discussion
National Weather Service Norman OK
222 PM CST Sun Nov 3 2024
...New NEAR TERM, SHORT TERM, LONG TERM...
.KEY MESSAGES...
Updated at 214 PM CST Sun Nov 3 2024
-Severe weather risk will continue through Monday, with damaging
winds and tornadoes likely.
-Considerable flash flooding potential through Monday.
-Cooler and drier weather Tuesday and Wednesday, before rain/storm
chances return.
&&
.NEAR TERM...
(Rest of today and tonight)
Issued at 214 PM CST Sun Nov 3 2024
Warm front has made impressive northward movement today in wake of
last night/this mornings activity. This has allowed the warm
sector/moisture feed to surge northward across southwest Oklahoma
and is expected to spread into central and southern Oklahoma the
rest of this afternoon. Wind shear has become strong after some lull
this morning, and ample instability will spread over the mentioned
areas. Organized severe weather, primarily in the form of damaging
wind gusts and tornadoes are expected to spread eastward across
northern Texas and the southern half of Oklahoma this afternoon and
evening. In addition to the severe weather risk, additional rainfall
will lead to a continued risk for flooding.
In the wake of todays activity, effective frontal boundary expected
to stall or even lift back north tonight and tomorrow. This will
yield at least moderate potential for late night warm advection
storms across southern and central portions of Oklahoma then spread
northward into northern Oklahoma early tomorrow morning.&&
.SHORT TERM...
(Monday through Tuesday night)
Issued at 214 PM CST Sun Nov 3 2024
With main upper system swinging through tomorrow, additional
severe weather is anticipated, especially near and east of
Interstate-35 during the afternoon, some of which could be
significant. To end it all, wrap around showers expect across
northern Oklahoma into or through Monday night.
&&
.LONG TERM...
(Wednesday through next Saturday)
Issued at 214 PM CST Sun Nov 3 2024
Drier and cool weather for Tuesday and Wednesday, before another
large upper trough approaches and increases the chances of rain by
the end of the week into next weekend. Heavy rain appears likely
again where it occurs, with the added flavor of a forecasted
tropical system in the northern Gulf which could increase flooding
potential into next weekend.
&&
.AVIATION...
(18Z TAFS)
Issued at 1151 AM CST Sun Nov 3 2024
Mainly MVFR conditions (with IFR conditions in and near TSRA) most
terminals with several hours of SHRA and TSRA through the
forecast period. Main TSRA impacts will be across western north
Texas and southern Oklahoma this afternoon and evening, with
another round late tonight through Monday morning. TSRA should
start to exit the region late Monday afternoon and early evening.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 61 70 46 60 / 70 90 20 0
Hobart OK 58 71 41 63 / 80 90 20 0
Wichita Falls TX 62 75 47 64 / 60 80 10 0
Gage OK 50 62 37 62 / 40 80 60 0
Ponca City OK 59 69 46 60 / 50 90 40 0
Durant OK 65 77 53 66 / 90 100 60 20
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Monday afternoon for OKZ007-008-012-013-
017>020-023>032-035>048-050>052.
TX...Flood Watch through Monday afternoon for TXZ083>090.
&&
NEAR TERM...11
SHORT TERM...11
LONG TERM....11
AVIATION...11In the hours before
Special weather statement, Nov 3, 1:25 PM CST, 1 hour 55 minutes before
Special Weather Statement
National Weather Service Norman OK
125 PM CST Sun Nov 3 2024
OKZ033-034-TXZ083-032000-
Harmon OK-Greer OK-Hardeman TX-
125 PM CST Sun Nov 3 2024
...A strong thunderstorm will impact portions of southern Harmon,
south central Greer and northwestern Hardeman Counties through 200 PM
CST...
At 124 PM CST, Doppler radar was tracking a strong thunderstorm 11
miles northeast of Kirkland, moving north at 25 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Hollis, Gould, McKnight, and McQueen.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3460 10000 3488 9990 3478 9960 3472 9964
3472 9967 3469 9967 3451 9981 3450 9984
3449 9982 3436 9992 3442 10000
TIME...MOT...LOC 1924Z 201DEG 21KT 3450 9992
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
MahaleSpecial weather statement, Nov 3, 1:26 PM CST, 1 hour 54 minutes before
Special Weather Statement
National Weather Service Norman OK
126 PM CST Sun Nov 3 2024
OKZ043-048-032015-
Coal OK-Atoka OK-
126 PM CST Sun Nov 3 2024
...A strong thunderstorm will impact portions of southeastern Coal
and Atoka Counties through 215 PM CST...
At 126 PM CST, Doppler radar was tracking a strong thunderstorm near
Tushka, moving north at 25 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Atoka, Coalgate, Stringtown, Lehigh, Tushka, Caney, Lane, Phillips,
Atoka Reservoir, Chockie, Bentley, Redden, Boggy Depot Park, and
northern McGee Creek Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3455 9574 3416 9606 3416 9641 3462 9626
TIME...MOT...LOC 1926Z 201DEG 21KT 3432 9624
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
MahaleLocal storm report, Nov 3, 2:07 PM CST, 1 hour 13 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
207 PM CST Sun Nov 3 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0206 PM Tstm Wnd Gst 4 E Tipton 34.51N 99.07W
11/03/2024 E60 MPH Tillman OK Trained Spotter
Trained spotter reports 60mph winds west of
Manitou.
&&
MSDSpecial weather statement, Nov 3, 2:25 PM CST, 55 minutes before
Special Weather Statement
National Weather Service Norman OK
225 PM CST Sun Nov 3 2024
OKZ018-019-024-032100-
Kingfisher OK-Logan OK-Canadian OK-
225 PM CST Sun Nov 3 2024
...A strong thunderstorm will impact portions of southeastern
Kingfisher, southwestern Logan and eastern Canadian Counties through
300 PM CST...
At 225 PM CST, Doppler radar was tracking a strong thunderstorm 4
miles northwest of Union City, moving northeast at 45 mph.
HAZARD...Wind gusts of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
El Reno, Kingfisher, Yukon, Piedmont, Union City, Okarche, Cashion,
Concho, and Richland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor NOAA Weather
Radio, local radio stations or available television stations for
additional information and possible warnings from the National
Weather Service.
&&
LAT...LON 3577 9760 3572 9763 3573 9767 3566 9767
3535 9790 3536 9792 3538 9794 3536 9795
3541 9810 3588 9791
TIME...MOT...LOC 2025Z 204DEG 38KT 3545 9797
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
BunkerLocal storm report, Nov 3, 2:46 PM CST, 34 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
246 PM CST Sun Nov 3 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM Tstm Wnd Gst Medicine Park 34.73N 98.50W
11/03/2024 M67 MPH Comanche OK Mesonet
Medicine Park Mesonet.
&&
MDULocal storm report, Nov 3, 2:57 PM CST, 23 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
257 PM CST Sun Nov 3 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM Non-Tstm Wnd Gst 4 S Tipton 34.44N 99.14W
11/03/2024 M63 MPH Tillman OK Mesonet
Wake low wind event.
&&
MDUThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 2, 8:12 PM CDT | River Flood Advisory | OUN | Cotton | 48 hr |
| Nov 2, 8:14 PM CDT | River Flood Advisory | OUN | Comanche, Cotton | 13 hr |
| Nov 2, 8:36 PM CDT | River Flood Advisory | OUN | Lincoln, Oklahoma, Pottawatomie | 13 hr |
| Nov 2, 9:45 PM CDT | Areal Flood Advisory | OUN | Garvin, McClain | 3 hr |
| Nov 2, 9:50 PM CDT | Special Weather Statement | OUN | Garvin | 25 min |
| Nov 2, 10:20 PM CDT | Areal Flood Advisory | OUN | McClain, Pontotoc, Pottawatomie, Seminole | 3 hr |
| Nov 2, 10:53 PM CDT | Special Weather Statement | OUN | Kiowa | 37 min |
| Nov 2, 11:20 PM CDT | Special Weather Statement | OUN | Pottawatomie | 25 min |
| Nov 2, 11:23 PM CDT | Severe Thunderstorm Warning | OUN | Pottawatomie, Seminole | 52 min |
| Nov 2, 11:27 PM CDT | Areal Flood Advisory | OUN | Cotton | 3 hr |
| Nov 2, 11:32 PM CDT | Special Weather Statement | OUN | Cotton | 28 min |
| Nov 2, 11:36 PM CDT | Areal Flood Advisory | OUN | Greer, Harmon, Jackson | 3 hr |
| Nov 2, 11:43 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Jefferson, Stephens | 47 min |
| Nov 2, 11:50 PM CDT | Areal Flood Advisory | OUN | Lincoln, Pottawatomie | 115 min |
| Nov 3, 12:04 AM CDT | Special Weather Statement | OUN | Canadian | 26 min |
| Nov 3, 12:09 AM CDT | Flash Flood Warning | OUN | Caddo, Canadian, Grady | 3 hr |
| Nov 3, 12:09 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie, Seminole | 51 min |
| Nov 3, 12:25 AM CDT | Special Weather Statement | OUN | Oklahoma | 35 min |
| Nov 3, 12:26 AM CDT | Special Weather Statement | OUN | Stephens | 34 min |
| Nov 3, 12:32 AM CDT | Areal Flood Advisory | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 3 hr |
| Nov 3, 12:48 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain | 42 min |
| Nov 3, 12:49 AM CDT | Flash Flood Warning | OUN | Canadian, Logan, Oklahoma | 3 hr |
| Nov 3, 12:52 AM CDT | Areal Flood Advisory | OUN | Grady, Stephens | 3 hr |
| Nov 3, 1:03 AM CDT | Severe Thunderstorm Warning | OUN | Tillman | 42 min |
| Nov 3, 1:14 AM CDT | Special Weather Statement | OUN | Stephens | 31 min |
| Nov 3, 1:17 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Oklahoma | 43 min |
| Nov 3, 1:21 AM CDT | Tornado Warning | OUN | Cleveland, Lincoln, Oklahoma | 39 min |
| Nov 3, 1:26 AM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, McClain, Stephens | 30 min |
| Nov 3, 1:33 AM CDT | Areal Flood Advisory | OUN | Kingfisher, Logan, Payne | 3 hr |
| Nov 3, 1:38 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 52 min |
| Nov 3, 1:47 AM CDT | Areal Flood Advisory | OUN | Caddo, Comanche, Kiowa | 3 hr |
| Nov 3, 1:54 AM CDT | Tornado Warning | OUN | Lincoln, Logan, Oklahoma | 51 min |
| Nov 3, 1:55 AM CDT | Flash Flood Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 3 hr |
| Nov 3, 1:05 AM CST | Severe Thunderstorm Warning | OUN | Cleveland, McClain | 40 min |
| Nov 3, 1:06 AM CST | Severe Thunderstorm Warning | OUN | Grady, Stephens | 39 min |
| Nov 3, 1:07 AM CST | Tornado Warning | OUN | Stephens | 23 min |
| Nov 3, 1:13 AM CST | Areal Flood Advisory | OUN | Lincoln, Oklahoma, Pottawatomie | 3 hr |
| Nov 3, 1:15 AM CST | Severe Thunderstorm Warning | OUN | Cleveland, Grady, McClain, Oklahoma | 45 min |
| Nov 3, 1:16 AM CST | Tornado Warning | OUN | Cleveland, McClain, Oklahoma | 29 min |
| Nov 3, 1:28 AM CST | Tornado Warning | OUN | Garvin, Grady, Stephens | 32 min |
| Nov 3, 1:30 AM CST | Severe Thunderstorm Warning | OUN | Cotton, Jefferson, Stephens | 45 min |
| Nov 3, 1:31 AM CST | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie | 44 min |
| Nov 3, 1:37 AM CST | Tornado Warning | OUN | Garvin, Grady, McClain, Stephens | 23 min |
| Nov 3, 1:41 AM CST | Flash Flood Warning | OUN | Lincoln, Logan, Oklahoma, Pottawatomie | 3 hr |
| Nov 3, 1:54 AM CST | Tornado Warning | OUN | Garvin, McClain | 36 min |
| Nov 3, 1:56 AM CST | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray, Stephens | 49 min |
| Nov 3, 1:58 AM CST | Tornado Warning | OUN | Lincoln, Oklahoma, Pottawatomie | 32 min |
| Nov 3, 2:00 AM CST | Tornado Warning | OUN | Cleveland, McClain, Pottawatomie | 45 min |
| Nov 3, 2:02 AM CST | Tornado Warning | OUN | Cleveland, Oklahoma | 43 min |
| Nov 3, 2:07 AM CST | Areal Flood Warning | OUN | Caddo, Canadian, Grady | 3 hr |
| Nov 3, 2:07 AM CST | Severe Thunderstorm Warning | OUN | Lincoln, Payne | 23 min |
| Nov 3, 2:12 AM CST | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, McClain, Pottawatomie | 48 min |
| Nov 3, 2:20 AM CST | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Love, Stephens | 40 min |
| Nov 3, 2:24 AM CST | Tornado Warning | OUN | Lincoln | 36 min |
| Nov 3, 2:41 AM CST | Severe Thunderstorm Warning | OUN | Hughes, Lincoln, Payne, Pottawatomie, Seminole | 49 min |
| Nov 3, 2:42 AM CST | Severe Thunderstorm Warning | OUN | Coal, Garvin, Hughes, Johnston, McClain, Murray and 3 more | 48 min |
| Nov 3, 2:53 AM CST | Areal Flood Warning | OUN | Canadian, Logan, Oklahoma | 2 hr |
| Nov 3, 3:01 AM CST | Tornado Warning | OUN | Hughes, Pottawatomie, Seminole | 29 min |
| Nov 3, 3:04 AM CST | Severe Thunderstorm Warning | OUN | Carter, Johnston, Love, Marshall, Murray | 41 min |
| Nov 3, 3:23 AM CST | Areal Flood Warning | OUN | Kingfisher, Logan, Payne | 112 min |
| Nov 3, 3:25 AM CST | Severe Thunderstorm Warning | OUN | Atoka, Coal, Hughes, Johnston, Murray, Pontotoc and 1 more | 50 min |
| Nov 3, 3:26 AM CST | Severe Thunderstorm Warning | OUN | Hughes, Seminole | 49 min |
| Nov 3, 3:26 AM CST | Tornado Warning | OUN | Hughes, Seminole | 15 min |
| Nov 3, 3:40 AM CST | Severe Thunderstorm Warning | OUN | Carter, Johnston, Love, Marshall, Murray | 36 min |
| Nov 3, 3:41 AM CST | River Flood Warning | OUN | Pottawatomie, Seminole | 26 hr |
| Nov 3, 3:49 AM CST | Areal Flood Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 86 min |
| Nov 3, 4:13 AM CST | Special Weather Statement | OUN | Coal, Johnston | 32 min |
| Nov 3, 4:14 AM CST | Special Weather Statement | OUN | Love, Marshall | 31 min |
| Nov 3, 4:24 AM CST | Areal Flood Advisory | OUN | Carter, Murray | 3 hr |
| Nov 3, 6:09 AM CST | River Flood Warning | OUN | Oklahoma | 16 hr |
| Nov 3, 7:10 AM CST | Special Weather Statement | OUN | Bryan | 35 min |
| Nov 3, 7:38 AM CST | Severe Thunderstorm Warning | OUN | Love | 52 min |
| Nov 3, 8:17 AM CST | Flash Flood Warning | OUN | Carter, Love, Marshall | 3 hr |
| Nov 3, 8:36 AM CST | River Flood Warning | OUN | Lincoln, Oklahoma, Pottawatomie | 22 hr |
| Nov 3, 8:40 AM CST | River Flood Advisory | OUN | Canadian, Oklahoma | 23 hr |
| Nov 3, 9:06 AM CST | Special Weather Statement | OUN | Caddo | 24 min |
| Nov 3, 9:09 AM CST | Special Weather Statement | OUN | Lincoln | 36 min |
| Nov 3, 9:15 AM CST | Special Weather Statement | OUN | Oklahoma | 30 min |
| Nov 3, 9:16 AM CST | Special Weather Statement | OUN | Seminole | 29 min |
| Nov 3, 9:20 AM CST | Special Weather Statement | OUN | Harmon | 25 min |
Nearby
Tornado Warnings in Oklahoma, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.